# SDR ASOA201611076135

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,962 hours, 24,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BA67030002961
- Condition: Corroded
- Location: Bs 549-638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SUPPORT CORRODED AT BS 549 - 638.  REPAIRED IAW EC/TC EO 700-53-0358 AND EO 700-53-0359.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
